Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Missed periods, unprotected sex, light bleeding, stomach bloating. Taking norimin. Cause of worry?

I m on norimin and have skipped the last 4 periods. My gyno told me I could. I had unprotected sex nearly two weeks ago and have been paranoid since. I take the pill religiously everyday and have recently had a period which was unusually light. Since finishing my period I have been bloated and having mild cramps . Should I be concerned or is my mind playing tricks on me?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
hi,u first get urine for pregnancy done ,if it comes -ve ,u can be sure that you are not pregnant.You should get your USG and gynae check up to rule out about your skipping periods for four months.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor